MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Epsila EV¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES

Medtronic Puerto Rico Villalba Epsila EV¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number EV240163
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 07/04/2026
Type of Reportable Event Serious Injury

Brand Name
Epsila EV¿ MRI SureScan¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50698720
Report Number2649622-2026-26812
Device Sequence Number5927498
Product Code NVY
UDI-Device Identifier00763000369781
UDI-Public(01)00763000369781(17)260510
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P220012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2026
Device Model NumberEV240163
Device Catalogue NumberEV240163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age68 YR
Patient SexMale